On Certain Arithmetic Automorphic Forms for SU (1, q).
Inventiones mathematicae, Tome 52 (1979), pp. 1-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lifting, Siegel Modular Forms, Automorphic Forms, Elliptic Modular Forms, Weil Representation
@article{IM_1979__52_142639,
author = {Stephen S. Kudla},
title = {On {Certain} {Arithmetic} {Automorphic} {Forms} for {SU} (1, q).},
journal = {Inventiones mathematicae},
pages = {1--26},
year = {1979},
volume = {52},
zbl = {0408.10016},
url = {http://geodesic.mathdoc.fr/item/IM_1979__52_142639/}
}
Stephen S. Kudla. On Certain Arithmetic Automorphic Forms for SU (1, q).. Inventiones mathematicae, Tome 52 (1979), pp. 1-26. http://geodesic.mathdoc.fr/item/IM_1979__52_142639/